# SDR CA081122003

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DECENDING THROUGHT 10,000 FT, FLT CREW REPORTED FLAP FAIL MSG WITH FLAPS AT 0 DEG, AIRSPEED WAS 250 KTS.  QRH FOLLOWED AND ACFT LANDED WITHOUT FURTHER INCIDENT.  COMPLIED WITH FLAP RESET IAW SUPPLEMENT 98-018B (CB RESET) AND FLAPS OPS CHECKED NORMAL. ACFT RETURNED TO SERVICE.
